# SDR ASAA0640022

- Difficulty date: January 10, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER STRUCTUREAT BS 312, WL 208, LBL 11.  REMOVED AND REPLACED STRUCTURE IAW SRM AND EA.  (K)
